# SDR RRXA991341

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Web
- Condition: Corroded
- Location: Ws 32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, RIGHT ELEVATOR INBOARD LIGHTNING HOLES AT STA XE 32.9.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW DC8 SRM 55-2-1.  REPAIR INDEX 2E AND 51-2-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
